Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 55, NWS Lubbock, TX

April 15, 2012Childress County, Cottle County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 15, 2012, 12:45 AM CDT for Childress County, Cottle County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 12:45 AM CDT (05:45 UTC)
Expired
Apr 15, 2012, 1:00 AM CDT
In force
15 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Cottle County, TX

The radar

The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5237 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WUUS54 KLUB 150545
SVRLUB
TXC075-101-150615-
/O.NEW.KLUB.SV.W.0055.120415T0545Z-120415T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1245 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 115 AM CDT

* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTH OF KIRKLAND TO 6 MILES SOUTH OF SWEARINGEN...OR
  ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF CHILDRESS TO 9
  MILES EAST OF PADUCAH...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE LAZARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY
MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3422 10000 3424 10002 3423 10004 3410 10004
      3400 10026 3440 10012 3454 9999 3423 9999
TIME...MOT...LOC 0545Z 249DEG 35KT 3431 10005 3407 10013

$$
2 follow-up statements
990 
WWUS54 KLUB 150554
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1254 AM CDT SUN APR 15 2012

TXC075-101-150615-
/O.CON.KLUB.SV.W.0055.000000T0000Z-120415T0615Z/
CHILDRESS TX-COTTLE TX-
1254 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COTTLE AND SOUTHEASTERN CHILDRESS COUNTIES UNTIL 115 AM CDT...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF KIRKLAND TO SWEARINGEN...MOVING NORTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHILDRESS AND
  NORTHEASTERN COTTLE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3425 10000 3424 10001 3426 10003 3425 10005
      3412 10005 3404 10020 3441 10011 3453 10000
TIME...MOT...LOC 0554Z 245DEG 19KT 3448 10000 3411 10007

$$
942 
WWUS54 KLUB 150600
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
100 AM CDT SUN APR 15 2012

TXC075-101-150610-
/O.CAN.KLUB.SV.W.0055.000000T0000Z-120415T0615Z/
CHILDRESS TX-COTTLE TX-
100 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COTTLE AND
SOUTHEASTERN CHILDRESS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN COTTLE COUNTY UNTIL 115 AM CDT.

LAT...LON 3425 10000 3424 10001 3426 10003 3425 10005
      3412 10005 3404 10020 3441 10011 3453 10000
TIME...MOT...LOC 0600Z 245DEG 19KT 3449 9996 3412 10004

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:36 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 14, 11:36 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 PM CDT SAT APR 14 2012

.AVIATION...
LINE OF STRONG TO SEVERE THUNDERSTORMS HAVE SHIFTED EAST OF KLBB
AND THUS NEARING KCDS TONIGHT. THE PACIFIC FRONT DRIVING THE LINE
OF STORMS HAVE RESULTED IN MVFR VISIBILITY RESTRICTIONS AT
KLBB...DUE TO BLDU. WILL EXPECT THE WIND SPEEDS TO DECLINE A BIT
IN THE NEXT FEW HOURS AND THUS VISIBILITIES RETURN TO VFR. KCDS ON
THE OTHER- HAND WILL SEE AN INCREASE IN WIND SPEEDS FROM THE
NORTHWEST IN THE 30 MINUTES OR SO IN ADDITION TO -TSRA AND
PERHAPS SMALL HAIL. AND LIKE KLBB...A RETURN TO VFR WILL FOLLOW
THEREAFTER. SUNDAY AFTERNOON...WEST WINDS WILL INCREASE...LIKELY
NOT AS HIGH AS EXPERIENCED EARLIER THIS AFTERNOON AND THUS THE
ISSUANCE OF AN AWW MAY NOT BE WARRANTED. COULD SEE VFR TO MVFR
BLDU ONCE AGAIN AT KLBB AS SCT VFR DECKS PASS OVERHEAD.

&&

.PREV DISCUSSION... /ISSUED 1058 PM CDT SAT APR 14 2012/

UPDATE...
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE
PACIFIC FRONT THAT IS TREKKING EAST ACROSS THE SOUTH PLAINS
TONIGHT. DAMAGING GUSTY WINDS AND HAIL RANGING FROM 0.50 INCH TO
1.50 INCHES WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. HAVE
THEREFORE UPGRADED THE FORECAST PACKAGE TO REFLECT THIS SEVERE
POTENTIAL.

PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/

SHORT TERM...
WHAT WOULD ORDINARILY BE JUST A WIND/FIRE WEATHER DAY STILL REMAINS
A BIT MORE COMPLEX.  DRYLINE HAS NOT PUSHED AS FAR EAST AS NWP HAD
SUGGESTED WITH STATIONS ACROSS THE ROLLING PLAINS REMAINING WELL
INTO THE 50S.  FIELD OF AGITATED CUMULUS REMAINS APPARENT FROM NEAR
HALE CENTER UP INTO FLOYD COUNTY THENCE INTO THE EASTERN PANHANDLE.
STORMS HAVE BEEN SLOW TO BECOME ESTABLISHED ACROSS THE PANHANDLE.
THIS BEING THE CASE...HAVE SLIGHTLY INCREASED POPS ACROSS THE
EASTERN HALF OF THE AREA.  WINDS ARE JUST NOW BEGINNING TO PICK UP
WITH VERY DRY AIR ACROSS THE WEST AND BLOWING DUST HAS BEEN OBSERVED
IN LUBBOCK FOR A COUPLE OF HOURS WITH RED FLAG MINUTES ACCUMULATING
RAPIDLY OUT WEST.

PACIFIC FRONT WILL SWEEP THROUGH TONIGHT AND WILL LIKELY INITIATE AT
LEAST A THIN LINE OF STORMS AS IT MOVES THROUGH THE EASTERN HALF OF
THE AREA TONIGHT.  WINDS WILL PICK UP ONCE AGAIN ON SUNDAY THOUGH
ARE NOT EXPECTED TO MATCH THE VELOCITIES SEEN TODAY.

LONG TERM...
COOLER AND DRIER AIR WILL FILTER IN SUNDAY NIGHT BEHIND THE FRONT
AND WILL LIKELY RESULT IN A CHILLY MONDAY MORNING...ESPECIALLY
ACROSS THE NW ZONES WITH TEMPS DIPPING INTO THE 30S...AND WE WILL
BE LOOKING OUT FOR THE POSSIBILITY OF A FROST IN THAT AREA. UPPER
TROUGH MOVES ACROSS THE AREA DURING THE DAY MONDAY AND SOME MODEL
SOLUTIONS DO GENERATE SOME LIGHT QPF ACROSS THE NRN ZONES AS
DECENT MID-LVL LAPSE RATES AND LIFT CROSSES THE PANHANDLES. BUT
DRY LOW-LVLS LEAD US TO BELIEVE THAT MOST OF THESE SHOWERS SHOULD
BE VIRGA AND WE HAVE KEPT POPS BELOW MENTION. LINGERING SFC RIDGING
MONDAY NIGHT WILL PRODUCE ANOTHER COOL NIGHT...BUT TEMPS SHOULD BE
ON A GRADUAL WARMING TREND. ZONAL FLOW ALOFT AND SW BREEZES RETURN
TUESDAY AND HIGH TEMPS SHOULD RETURN TO THE MIDDLE 70S TO LOWER
80S...WARMING A FEW DEGREES FURTHER ON WED. BY THURSDAY...UPPER
TROUGH MOVING ACROSS THE CENTRAL AND NRN PLAINS MAY DRAW UP ENOUGH
RETURN MOISTURE FOR A QUICK SHOT OF MOISTURE RETURN THURS MORNING
AND A DRYLINE DEVELOPING AND MOVING INTO THE ROLLING PLAINS IN THE
AFTERNOON. CHANCES OF TSTM INITIATION ALONG THE DRYLINE APPEAR FAIRLY LOW
AT THIS POINT WITH LIFT DISPLACED TO THE NORTH AND DEEP MOISTURE
LACKING. THU WILL LIKELY BE THE WARMEST DAY THOUGH WITH HIGHS
PUSHING 90F WEST OF THE DRYLINE. MED-RANGE GUIDANCE STILL IN DECENT
AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP THROUGH THU
NIGHT/FRI MORNING. ECMWF NOW GENERATES SOME PRECIP IN THE WAKE OF
THE FRONT FOR FRIDAY AS THE UPPER TROUGH AMPLIFIES AND DIVES SE
ACROSS THE REGION...WHILE GFS STILL TRACKS IT FARTHER NORTH. WILL
LEAVE THE FCST DRY FOR NOW BUT COOLER TEMPS LOOK LIKELY FOR
FRIDAY/SATURDAY.

FIRE WEATHER...
RED FLAG WARNING REMAINS IN EFFECT INTO EARLY EVENING GENERALLY WEST
OF THE ESCARPMENT.  WITH THE HIGHER THAN EXPECTED MOISTURE
LEVELS...AM CONSIDERING DROPPING RED FLAG WARNING FOR COUNTIES EAST
OF THE INTERSTATE 27 CORRIDOR.  WINDS WILL BECOME MORE WESTERLY
OVERNIGHT. BUT REMAIN QUITE BREEZY WELL INTO SUNDAY AS PRESSURE
GRADIENTS SLOWLY RELAX.

FIRE WEATHER CONCERNS MAY RETURN THURSDAY AFTERNOON ACROSS
PORTIONS OF THE CAPROCK AS VERY WARM AND BREEZY CONDITIONS DEVELOP
WEST OF THE DRYLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        37  60  38  71  40 /   0   0  10  10   0
TULIA         43  70  40  72  42 /   0   0  10  10   0
PLAINVIEW     43  70  42  73  44 /  10   0  10  10   0
LEVELLAND     43  69  41  74  44 /   0   0  10  10   0
LUBBOCK       45  71  43  74  46 /  10   0  10  10   0
DENVER CITY   44  69  41  75  46 /   0   0  10   0   0
BROWNFIELD    46  70  42  75  46 /  10   0  10  10   0
CHILDRESS     50  73  46  74  48 /  80   0  10  10  10
SPUR          49  74  45  74  48 /  80   0  10  10   0
ASPERMONT     54  76  48  75  50 /  80   0  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29
Hazardous weather outlook, Apr 14, 9:12 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
912 PM CDT SAT APR 14 2012

TXZ021>044-160215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
912 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

AS OF 9 PM THE DRYLINE HAD RETREATED WEST TO NEAR A TAHOKA TO
LUBBOCK TO SILVERTON LINE WHILE A PACIFIC COLD FRONT HAD MOVED
EASTWARD INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE
AIDED BY AN UPPER LEVEL LOW PRESSURE SYSTEM THAT WAS MOVING ACROSS
THE SOUTHERN ROCKIES. THERE CONTINUE TO BE INDICATIONS THAT
THUNDERSTORMS WILL FORM ALONG THE COLD FRONT ONCE IT MEETS THE
DRYLINE. ANY THUNDERSTORMS THAT FORM WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF
QUARTERS...PARTICULARLY ONCE THEY REACH THE BETTER LOW LEVEL
MOISTURE IN PLACE ACROSS THE ROLLING PLAINS AND EXTREME
SOUTHEASTERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ACROSS THE EXTREME
SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS.

In the hours before

Special weather statement, Apr 14, 11:29 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1129 PM CDT SAT APR 14 2012

TXZ025-026-150500-
CHILDRESS-HALL-
1129 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HALL  AND CHILDRESS  COUNTIES...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
MEMPHIS TO 32 MILES SOUTHWEST OF MEMPHIS...MOVING EAST AT 60 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 55 MPH...AND OCCASIONAL
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3474 9999 3459 10000 3431 10011 3432 10087
      3475 10070
TIME...MOT...LOC 0429Z 271DEG 51KT 3472 10060 3432 10076
Local storm report, Apr 14, 11:38 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/14/2012  E1.00 INCH       LUBBOCK            TX   NWS EMPLOYEE

            82ND AND FRANKFORD

&&

EVENT NUMBER LUB1200150

FB
Local storm report, Apr 14, 11:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             POST                    33.19N 101.38W
04/14/2012  E1.00 INCH       GARZA              TX   BROADCAST MEDIA

            LOCAL TELEVISION STATION RELAYED REPORT OF QUARTER
            SIZED HAIL AND POWER OUT IN POST

&&

EVENT NUMBER LUB1200151

JORDAN
Local storm report, Apr 15, 12:02 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1202 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             SILVERTON               34.47N 101.30W
04/14/2012  E1.75 INCH       BRISCOE            TX   PUBLIC

&&

EVENT NUMBER LUB1200152

FB
Local storm report, Apr 15, 12:15 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1215 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             JUSTICEBURG             33.04N 101.20W
04/15/2012  E0.88 INCH       GARZA              TX   LAW ENFORCEMENT

            LOTS OF MARBLE TO NICKLE SIZE HAIL COVERING THE GROUND.
            STRONG WINDS WITH NO ESTIMATE

&&

EVENT NUMBER LUB1200153

JORDAN
Local storm report, Apr 15, 12:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1239 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     HAIL             5 S PADUCAH             33.94N 100.30W
04/15/2012  E0.75 INCH       COTTLE             TX   FIRE DEPT/RESCUE

            PENNY SIZE HAIL AND SUSTAINED WINDS ESTIMATED 40 MPH

&&

EVENT NUMBER LUB1200154

JORDAN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:03 PM CDTSpecial Weather StatementLUBLubbock, Lynn27 min
Apr 14, 10:08 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock37 min
Apr 14, 10:10 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn35 min
Apr 14, 10:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale30 min
Apr 14, 10:27 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall33 min
Apr 14, 10:38 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn67 min
Apr 14, 10:40 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock65 min
Apr 14, 10:50 PM CDTSpecial Weather StatementLUBFloyd25 min
Apr 14, 11:02 PM CDTSpecial Weather StatementLUBHall28 min
Apr 14, 11:14 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley31 min
Apr 14, 11:15 PM CDTSpecial Weather StatementLUBMotley30 min
Apr 14, 11:25 PM CDTSevere Thunderstorm WarningLUBDickens, Motley35 min
Apr 14, 11:29 PM CDTSpecial Weather StatementLUBChildress, Hall31 min
Apr 14, 11:43 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens47 min
Apr 14, 11:45 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent45 min
Apr 14, 11:52 PM CDTTornado WarningLUBCottle, Motley23 min
Apr 15, 12:15 AM CDTSevere Thunderstorm WarningLUBCottle30 min
Apr 15, 12:23 AM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King52 min
Apr 15, 12:27 AM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent48 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLUBKent, King, Stonewall34 min
Apr 15, 8:56 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 16 more8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.